EconPapers    
Economics at your fingertips  
 

Bilateral exchange rates and risk premia

Eduard Bomhoff and Kees G. Koedijk

Journal of International Money and Finance, 1988, vol. 7, issue 2, 205-220

Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0261-5606(88)90016-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jimfin:v:7:y:1988:i:2:p:205-220

Access Statistics for this article

Journal of International Money and Finance is currently edited by J. R. Lothian

More articles in Journal of International Money and Finance from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jimfin:v:7:y:1988:i:2:p:205-220